# SDR 96ZZZX275

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Worn
- Location: Start/Generator
- Part time: 200 hours
- Component: Auxilec, 80603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BRUSHES ARE SEVERELY WORN.  THE BRUSHES WERE WORN 80 PERCENT WITHIN 200.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS RE-DESIGNING DEFECTIVE BRUSHES.  SUBMITTER'S OPERATOR CONTROL NR XC4R95115209.
